# SDR SWAA2021062430386

- Difficulty date: October 29, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SCUFF PLATE SERVICE DOOR AT AFT GALLEY AREA / PERFORMED REPAIRED SCUFF PLATE SERVICE DOOR AT AFT GALLEY AREA IAW B737-700 SRM 51-70-15-2R-1 REPAIR 1 PARAGRAPH 4.B
